<  Back to the Polytechnique Montréal portal

Mathematical modeling of the transient response of electric transmission lines due to conductor breakage

Ghyslaine McClure and René Tinawi

Article (1987)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/55375/
Journal Title: Computers & Structures (vol. 26, no. 1-2)
Publisher: Elsevier BV
DOI: 10.1016/0045-7949(87)90235-5
Official URL: https://doi.org/10.1016/0045-7949%2887%2990235-5
Date Deposited: 02 Oct 2023 16:27
Last Modified: 05 Apr 2024 12:02
Cite in APA 7: McClure, G., & Tinawi, R. (1987). Mathematical modeling of the transient response of electric transmission lines due to conductor breakage. Computers & Structures, 26(1-2), 41-56. https://doi.org/10.1016/0045-7949%2887%2990235-5

Statistics

Dimensions

Repository Staff Only

View Item View Item